On some generalizations of binary search

David Dobkin, R. J. Lipton

Research output: Contribution to journalConference articlepeer-review

8 Scopus citations


Classic binary search is extended to multidimensional search problems. These new search methods can efficiently solve several important problems of computer science. Applications of these results to an open problem in the theory of computation are discussed yielding new insight into the Lba problem.

Original languageEnglish (US)
Pages (from-to)310-316
Number of pages7
JournalProceedings of the Annual ACM Symposium on Theory of Computing
StatePublished - Jan 1 1974
Event6th Annual ACM Symposium on Theory of Computing, STOC 1974 - Seattle, United States
Duration: Apr 30 1974May 2 1974

All Science Journal Classification (ASJC) codes

  • Software


Dive into the research topics of 'On some generalizations of binary search'. Together they form a unique fingerprint.

Cite this